On some applications of Eisenstein series

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 692
  • Download : 0
We derive the uniqueness of the theta functions associated with certain quadratic forms. Furthermore, we show some partially multiplicative relations between the representation numbers of such quadratic forms. To this end we apply Fricke involutions and Hecke operators to Eisenstein series.
Publisher
KOSSUTH LAJOS TUDOMANYEGYETEM
Issue Date
2014
Language
English
Article Type
Article
Citation

PUBLICATIONES MATHEMATICAE-DEBRECEN, v.85, no.1-2, pp.73 - 91

ISSN
0033-3883
DOI
10.5486/PMD.2014.5813
URI
http://hdl.handle.net/10203/191199
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0